| Model Number |
800SR30 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Anemia (1706); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
03/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 2 years and 5 months post implant of this 30mm mitral annuloplasty ring, it was reported that a transthoracic echocardiogram (tte) and transesophageal echocardiogram (tee) discovered severe mitral valve regurgitation.It was also reported that the patient had signs of anemia.No intervention or additional adverse patient effects were reported.
Event or Problem Description
Additional information was received that on (b)(6) 2025, the patient was admitted to the hospital for mitral valve replacement surgery and on (b)(6) 2025, the 30mm mitral annuloplasty ring was explanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B2, b5, d6 and h6 updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.